Singularities on the boundaries of magnetorotational instabilities and scaling laws

Kirillov, Oleg and Stefani, Frank (2011) Singularities on the boundaries of magnetorotational instabilities and scaling laws. PAMM, 11 (1). pp. 655-656. ISSN 1617-7061

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1002/pamm.201110317
Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Oleg Kirillov
Date Deposited: 13 Feb 2017 16:00
Last Modified: 13 Feb 2017 16:00
URI: http://nrl.northumbria.ac.uk/id/eprint/29633

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence